you should never crush a caffeine pill. simply a pointless exercise. there's only two reasons i can think you'd do this, and they're both pretty bad ones.
o.k. maybe 200mgs is too much for you to take at once. maybe you should consider drinking a coke or a cup of coffee, instead. leave the no-doz and vivarin on the shelves for those who need it. ;) or maybe you're splitting the pill so you can take 300mg? if so, that's o.k.
seems like a good idea, doesn't it? you're tired, you're worn out. it's been a long day. you know what you need? a quick pick-me-up! 30 minutes is too long, you say? well, i know what you're considering, and let me just say... DON'T. i promise you that once you're on that second 100mg line (or that third 50mg line), your eyes will be pouring tears, and your nose will be red and running and BURNING (and possibly, bloody). you'll have little to show for all this effort besides a "cloudy" nasal passage, a lingering pain and a caffeine rush that just isn't worth the effort and strain you put into it.